Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

accesskb

Veteran Member
  • Total Reviews

    0
  • Content Count

    132
  • Joined

  • Last visited

Community Reputation

0 Neutral

About accesskb

  • Rank
    Member
  1. Nothing to worry. What's important is not how many you take a day, but how much you take during your entire course. After I told my derm about my skin getting extremely dry at time, he said that he could leave my dosage at 40mg/day, although I'd have to take it for 6 months, or he could increase the dosage/day so I can finish the course in a shorter time.
  2. yeah we are all doctors here, and know what's causing each of your pimple.
  3. I don't think it'll cause any problems. I started accutane around Feburary, and at that time wasn't working out/playing sports at all due to school. I was a little worried what accutane would do, as I play soccer ever summer (I guess working out and soccer is similar). It's been 2 months since I started training, and I haven't had anything out of the ordinary. here's what I do each week 3 times a week, 15 laps jog + 8 laps of sprints around football field 2 times a week, team scrimage Jus
  4. why do you have to lie? From my understanding, you've already tried many OTC products, with little improvement
  5. My advice is just ignore what everyone says about depression, joint pains etc when going on accutane. Stick to work, it'll keep your mind occupied, instead of stressed out. I used to read about people complaining that they get joint pains etc while on accutane, which I'll admit, worried me at first. But it has been weeks since I stared running, doing 15-20 laps around the field a day, and have never had any pains whatsoever. Most of it is all in the head.
  6. dramatic improvement within two weeks, no initial breakouts
  7. I'm a guy, but I just want to say sex dries up your skin bigtime. I had sex thrice today, and my skin never looked or felt so bad. I guess my body got dehydrated, resulting in red rashes all over my forearms, and they burnt.
  8. From personal experience, getting headaches is just a sign of dehydration, which is easily taken care of by drinking LOTS of water. (I drink 10+ glasses of water a day) Any day I drink less, I can feel pressure in my head the next day, or worse get a headache. Also one usually get headaches when starting out on accutane or increasing dosage, a time when the body is adjusting to the med.
  9. I've had good experiences with Olay Total Effects night cream. It helps flatten/smooth skin. Also everytime I feel my skin gets rough and dry or there will be possible breakouts, I use it.
  10. Oil of Olay Total Effects night cream WHEN I feel my skin has gotten extremely dry, rough, scarred and during breakouts. The cream does extremely well in smoothing out your skin, promotes healing of breakouts and removes scars extremely fast. I also have the day cream, but haven't used it much since my face feels and looks extremely oily, and I stop using it since I know I'll end up with breakouts if I don't. Aquaphor for your lips and nose. I used to use Eucerin thinking they'd be the same.
  11. 4 days without accutane is nothing to freak out about. I've been missing dosages left and right, as I play sports/run a lot, get dehydrated often and I don't want accutane to make it worse. I'm likely over a month behind on my dosages, if that makes you feel any better and I haven't seen any changes on my skin besides not being EXTREMELY flushed and dry like when I take them religiously
  12. How much water do you drink each day? I've been on Accutane for three months now, and had back pains at first. I noticed that by drinking lots of water, the pain simply went away. I've been running a lot lately, playing soccer or just doing laps around the football field each day, and I haven't had any joint pains, even though I had torn my knee last year.
×